Research

Instability in mortality estimation schemes related to stage-structure population models


Reference:

Wood, S. N., Blythe, S. P., Gurney, W. S. C. and Nisbet, R. M., 1989. Instability in mortality estimation schemes related to stage-structure population models. Mathematical Medicine and Biology - A Journal of the Ima, 6 (1), pp. 47-68.

Related documents:

This repository does not currently have the full-text of this item.
You may be able to access a copy if URLs are provided below.

Official URL:

http://dx.doi.org/10.1093/imammb/6.1.47

Details

Item Type Articles
CreatorsWood, S. N., Blythe, S. P., Gurney, W. S. C. and Nisbet, R. M.
DOI10.1093/imammb/6.1.47
DepartmentsFaculty of Science > Mathematical Sciences
RefereedYes
StatusPublished
ID Code16659

Export

Actions (login required)

View Item